Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 

 

Measure-theoretic applications of higher Demuth's Theorem


Authors: C. T. Chong and Liang Yu
Journal: Trans. Amer. Math. Soc. 368 (2016), 8249-8265
MSC (2010): Primary 03D28, 03D30, 03D32, 03E15, 28A05
DOI: https://doi.org/10.1090/tran/6881
Published electronically: April 15, 2016
MathSciNet review: 3546799
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate measure-theoretic aspects of various notions of reducibility by applying analogs of Demuth's Theorem in the hyperarithmetic and set-theoretic settings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 03D28, 03D30, 03D32, 03E15, 28A05

Retrieve articles in all journals with MSC (2010): 03D28, 03D30, 03D32, 03E15, 28A05


Additional Information

C. T. Chong
Affiliation: Department of Mathematics, Faculty of Science, National University of Singapore, 10 Lower Kent Ridge Road, Singapore 119076, Singapore
Email: chongct@math.nus.edu.sg

Liang Yu
Affiliation: Institute of Mathematics, Nanjing University, 22 Hankou Road, Nanjing 210093, People’s Republic of China
Email: yuliang.nju@gmail.com

DOI: https://doi.org/10.1090/tran/6881
Received by editor(s): August 6, 2014
Received by editor(s) in revised form: October 21, 2015, and December 2, 2015
Published electronically: April 15, 2016
Additional Notes: The first author was partially supported by NUS grant WBS 146-000-025-00
The second author was partially supported by the National Natural Science Fund of China grant 11322112 and by the Humboldt Foundation.
Article copyright: © Copyright 2016 American Mathematical Society